# SDR P5CA9701346

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2  CORROSION, NR 1 PYLON CORROSION ON THE BOTTOM END OF RIGHT FRAME AT NAC STA 162 WL 140.5 SB 54A2159 FINDING.  REPAIRED FRAME IAW BOEING SRM 54-10-03 FIG 1.
